# SDR UALA2012082904859

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 39,423 hours, 16,174 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Condition: Misinstalled
- Location: Cockcpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SUNVISOR DEFECTIVE.  FIRST OFFICERS SUNVISOR IS MISINSTALLED.  REPLACED SUNVISOR.
